# SDR YENA2022031100156

- Difficulty date: January 23, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 78 hours, 2,940 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION UPPER SURFACE OF UPPER SKIN OF THE CENTER WING BOX AT LEVEL+Y1292 AND FR 41 PLUS11 INCHES IN PASSENGER CABIN; ACCOMPLISHES REPAIR ON CENTER WING BOX UPPER SKIN PANEL IAW EC A21-1360-01. WORK ACCOMPLISHED ON AEROMAN NR 2021-491817  (CLASSIFIED A MAJOR REPAIR)
